T Nation

Confused by Bloodwork?


#1

Hello,

I’ve been on TRT for a little over four months now and my previous endocrinologist had me on 200mg 1ml (ethanate) every three weeks and I complained about a heavy crash only six days after my injection that felt like a rollercoaster, I do understand the injection interval is a problem since it causes me to crash. I saw my new primary doctor earlier this week and had extensive blood work done and my testosterone was 600, E2 at 50.0 right at the upper limit, all others were spot on, yet I felt like I was crashing four days before the blood work? Up until I start crashing I really felt fantastic with incremental improvements every day, day six I cleary start feeling horrible again, even worse than before I started TRT. How is it that I feel horrible with my test at 600? Test was 1195 seven days prior and I see my new Endo on the 18th.

Thank you.


#2

Simple. E2 is too high. Big dose of T, E2 shoots up in the days to follow, probably peaks 5-6 days after your dose. High/Low E2 is probably worse than low T, symptom wise… Try to get on self administered protocol and pin twice a week, 50mg twice a week. Might want to get an AI also, and take .5mg twice a week. This will regulate your E2 from spikes. Retest after a month or two on this protocol and see where you land.


#3

One shot every 3 weeks? Half life is 10 days. You definitely should have smaller doses more often.

Arimidex could also help with the E2.


#4

I was able to communicate with my new endocrinologist and she ordered me a testosterone shot at 150mg down from 200mg to see if it lowers my E2 until I see her for the first time on the 18th. I’ve been reading all the sticky thread on how infrequent injections (every 3 weeks) creates a dead zone that gets wider with each injection and how the person feels no relief with each new injection. What is this dead zone their referring to?

Anyone know if Kaiser Permanente has good endocrinologist?

Thanks.